CSN Login
Members Online: 19

update

tattooedtxgirl's picture
tattooedtxgirl
Posts: 61
Joined: Sep 2013

Good evening ladies :)

 

It's been a while since I've been on. 

Since We 'spoke' last.. Endometrial Adenocarcinoma, Stage 2 (move than 50% invasion)

I've started chemo and met my Radiologist (Who is a very nice, smart and knowing man)

Chemo, three rounds, one down, next one on Dec 4th

Radiation, 5 rounds, twice a week, HDR Brachy therapy, starting Dec 5th

So, Chemo was 9 days ago (last Wen) Taxol/carboplatin. I was allergic to the carboplatin... burned my veins and spotted my hands. Dr.'s solution, steroids the day before chemo. Otherwise, first time went as good as can be expected. It was a long day.

That day and the next I was hopped up on the steroids, day 3... I felt like a truck hit me and could hardly move around. All the meds they give you does prevent the nausea. So far that has not been a huge issue for me.

I'm not sleeping very well and my skin feels like I have a sunburn all over it.

All and all.. I'm well and living it day to day. I do not look forward to all of the treatment in December... but I will be glad to be done around mid Jan.

I know that even though 'they' tell me I have no cancer, or that I am NED... I will have it in the back of my head, wondering.

 

Hugs and best wishes to you all

 

Crystal

Sandy3185's picture
Sandy3185
Posts: 28
Joined: Oct 2013

You really have a lot going on, chemo and radiation together.I hope everything goes better with the second round of chemo.You have been so brave, I know you will get through this.

As I am just starting( UTSC), I have been reading a lot of the boards and following the journeys of some of the women. I will be getting my hysterectomy on Dec 5th as well. Although I do not look forward to the surgery, I will be releaved to find out exactly howbad the cancer is and where I stand.

Good luck,

Sandy

tattooedtxgirl's picture
tattooedtxgirl
Posts: 61
Joined: Sep 2013

Sandy,

Thank you so much! Some days I feel brave and somedays I let myself go and feel like I'm on some strange treatment auto pilot.

I will be thinking of you. Good luck with your surgery on Dec 5th. I will check in on you. 

I had the Davinci surgery and everything went really well. Minor issues, par for the course I suppose.

I started Chemo 10 days ago.. taking it all day to day.

I felt a bit lost a few days ago... and remembered that I have this wonderful place that I can come to.

This forum has helped in many ways, for that I am thankful!

Keep your spirits up. Keep us posted. Always ask many questions :)

 

Hugs and best wishes

Crystal

Ro10's picture
Ro10
Posts: 1390
Joined: Jan 2009

I just read this post.  I guess I missed it when you wrote.  I had an allergic reaction to Carbo at my 9 th treatment.  I wax switched to Cisplatin and so far have not had a problem with it.  I have had10 treatments of it.  

I guess you do not have a port, if it burned your veins.  That had to every uncomfortable.  I hope  the steroids prevent the reaction the second treatment. 

I know what you  mean about feeling " hopped up" from the steroids.  We called them our " hamster days".  We felt like ta hamster Running on its wheel with non stop energy.  Then you definitly crash.  Glad you are not nauseated.  The steroids help prevent nausea.

good luck with your next chemo and your radiation treatment.  The getting fitted for the radiation can be embarrassing, but remember they are professionals doingtheir jobs.  In peace and caring. 

tattooedtxgirl's picture
tattooedtxgirl
Posts: 61
Joined: Sep 2013

Ro10,

Thank you so much!

I do not have a port, oppted out since I was only having 3 Chemo treatments..Dr agreed..wonder if that was a bad idea now.

It was strange, the taxol went in fine... 5/6hrs on the first time, then the carboplatin and that's the one that bothers me. The burned veins are still outlined on my arms. They didn't seem to want to switch me, just added a steroid the day before, and then on the day of chemo.

Hamster days I understand.. good grief was I alllllllll over the place. lol, my boyfriend and best friend of almost 20 years almost slept on the couch. I was very talkative and he was not. haha

So, this radiation... Looks like a balloon that they inflate and has 'tentacles' attached... is this what you had? is the treatment painful? I'm having 5 done.. Dec 5th,9th,11th,16th,18th. sure seems like a lot in a row... plus chemo dec 4th.

Hope all is well on your end. Glad to 'hear' you had a nice trip, with a nice ca125 to boot. Congrats :)

Hugs and best wishes

crystal

 

Ro10's picture
Ro10
Posts: 1390
Joined: Jan 2009

I had 28 external radiation treatments followed by a 28 hour internal radiation treatment.  So my treatment was different from yours. I was in the hospitalu for the internal radiation.  It was like a tube they inserted, it felt like a large tube.  It was uncomfortable, but not painful.  I was very happy when they came to remove it.

i am surprised your taxol took 5-6 hours to infuse.  I had a reaction to my first taxol, so all of my later infusions were over 5-6 hours. I hope your veins recover for your second infusion.  I am glad you have to have only 3 treatments.

hope you are feeling better.  In peace and caring.

Lothose's picture
Lothose
Posts: 18
Joined: Aug 2013

Oh gosh! I am so sorry to hear that you had such a reaction.  I can't even imagine how that felt.  I will pray for you that the next one goes better for you.  I am glad to know that you remembered you had support for you here though.  :) I don't know that I would have kept it together before my surgery and while waiting for my pathology reports if it weren't for everyone here.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network